Table of Contents
International Journal of Stochastic Analysis
Volume 2014, Article ID 268086, 15 pages
http://dx.doi.org/10.1155/2014/268086
Research Article

A Semigroup Expansion for Pricing Barrier Options

1Division of Mathematical Science for Social Systems, Graduate School of Engineering Science, Osaka University, 1-3, Machikaneyama-cho, Toyonaka, Osaka 560-8531, Japan
2Graduate School of Economics, The University of Tokyo, 7-3-1 Hongo, Bunkyo, Tokyo 113-0033, Japan
3Mitsubishi UFJ Trust Investment Technology Institute Co., Ltd. (MTEC), 2-6, Akasaka 4-Chome, Minato, Tokyo 107-0052, Japan

Received 20 April 2014; Accepted 11 August 2014; Published 14 September 2014

Academic Editor: Lukasz Stettner

Copyright © 2014 Takashi Kato et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. C. Merton, “Theory of rational option pricing,” Bell Journal of Economics and Management Science, vol. 4, no. 1, pp. 141–183, 1973. View at Google Scholar
  2. E. Gobet, “Weak approximation of killed diffusion using Euler schemes,” Stochastic Processes and their Applications, vol. 87, no. 2, pp. 167–197, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. H. Pham, Large deviations in Finance, Third SMAI European Summer School in Financial Mathematics, 2010.
  4. E. Fournié, J.-M. Lasry, J. Lebuchoux, and P.-L. Lions, “Applications of Malliavin calculus to Monte-Carlo methods in finance. II,” Finance and Stochastics, vol. 5, no. 2, pp. 201–236, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  5. N. Kunitomo and A. Takahashi, “On validity of the asymptotic expansion approach in contingent claim analysis,” The Annals of Applied Probability, vol. 13, no. 3, pp. 914–952, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. A. Takahashi and T. Yamada, “An asymptotic expansion with push-down of Malliavin weights,” SIAM Journal on Financial Mathematics, vol. 3, no. 1, pp. 95–136, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. K. Shiraya, A. Takahashi, and T. Yamada, “Pricing discrete barrier options under stochastic volatility,” Asia-Pacific Financial Markets, vol. 19, no. 3, pp. 205–232, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, 1964. View at MathSciNet
  9. A. Friedman, Stochastic Differential Equations and Applications, vol. 1, Academic Press, 1975. View at MathSciNet
  10. G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific, River Edge, NJ, USA, 1996.
  11. G. Rubio, “The Cauchy-Dirichlet problem for a class of linear parabolic differential equations with unbounded coefficients in an unbounded domain,” International Journal of Stochastic Analysis, vol. 2011, Article ID 469806, 35 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. P. Fouque, G. Papanicolaou, and K. R. Sircar, “Mean reverting stochastic volatility,” International Journal of Theoretical and Applied Finance, vol. 3, pp. 101–142, 2000. View at Google Scholar
  13. J. Fouque, G. Papanicolaou, and K. R. Sircar, Derivatives in Financial Markets with Stochastic Volatility, Cambridge University Press, Cambridge, UK, 2000. View at MathSciNet
  14. S. Howison and M. Steinberg, “A matched asymptotic expansions approach to continuity corrections for discretely sampled options, I: barrier options,” Applied Mathematical Finance, vol. 14, no. 1, pp. 63–89, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. A. Ilhan, M. Jonsson, and R. Sircar, “Singular perturbations for boundary value problems arising from exotic options,” SIAM Journal on Applied Mathematics, vol. 64, no. 4, pp. 1268–1293, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, Springer, New York, NY, USA, 2nd edition, 1991.
  17. N. V. Krylov, Controlled Diffusion Processes, Springer, Berlin, Germany, 1980. View at MathSciNet
  18. H. Nagai, Stochastic Differential Equations, Kyoritsu Shuppan, 1999 (Japanese).
  19. M. G. Crandall, H. Ishii, and P. Lions, “User's guide to viscosity solutions of second order partial differential equations,” The American Mathematical Society. Bulletin. New Series, vol. 27, no. 1, pp. 1–67, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  20. D. Lamberton and B. Lapeyre, Introduction to Stochastic Calculus Applied to Finance, translated by N. Rabeau and F. Mantion, Chapman & Hall/CRC, New York, USA, 1996.